# SDR CA140930002

- Difficulty date: September 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 63,343 hours
- Engine: Pwa JT8D9A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON FLOORBEAM AT BS 940 RBL 25 LOWER FORWARD FLANGE. FOUND DURING INSPECTION.  ENGINEERING REPAIRED.
